# SDR SWIA972234

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,198 hours, 42,209 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON ARRIVAL INTO SLC.  INBOARD FLAPS DO NOT EXTEND.  TRIED RESET BUT DIDNT WORK.    REMOVED AND REPLACED ACTUATOR ON LEFT WING INBOARD SIDE FLAP, IAW EMB MM 27-50-09.  OPS AND LEAKS CHECKS GOOD.  PN ON:  320300-1005           SNON:  0139           SNOFF:  0838
